# SDR YENA2022091600924

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb EMB110*
- Aircraft serial: 017
- Aircraft time: 43,749 hours, 28,153 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: 4952447
- Part serial: 0255
- Condition: Failed
- Location: 361201-01-10
- Part time: 2,923 hours, 1,967 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#, 367, HPN-PBI. (AIRCRAFT DIVERTED TO JFK AND DECLARED AN EMERGENCY) 'APU BLEED VALVE FAILED OPEN. RECYCLED BLEED DID NOT RESET; REMOVED AND REPLACED APU BLEED VALVE PER AMM 36-12-01. PERFORMED OPS CHECK, NO FAULTS NOTED. A/C OK FOR CONTINUED SERVICE.'
